# SDR DALA2017091006774

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 790-796
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMIT ON THE SEAT TRACK RBL 54, BS 790 - 796. THE SEAT TRACK WAS REPLACED IAW SRM 53-05, FIG 4F, 51-10-03, PAR 21, 14, AND 51-30-01.
